MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 200, LLC MEDI-TRACE CADENCE; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 22770R
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the icu at the general has had a patient receive burns while using the pad radiolucent medi-trace, product code z22770r.Lot number identified is 515520x.Biomed has tested the defibrillator and found no issues, it was the pad itself that sparked.Msicu zoll charge to 200j and synchronized.Shock administered with successful rhythm change.However, when cardioversion was performed, spark noted to occur to anterior transcutaneous pad.On further assessment superficial burn noted to patients' chest in the shape of the transcutaneous pad.Use of transcutaneous pad discontinued at this time with (potentially) faulty transcutaneous pad put aside in miscu cn office.On (b)(6) 2025 the customer stated the patient's treatment considered of polysporin topically.
 
Additional Manufacturer Narrative
The device history records (dhrs) were reviewed, and no abnormal process conditions were present during the manufacturing of the product, or the subassemblies that could have led to the reported condition as described by the customer.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.The device was received for evaluation.Visual inspection showed no damage to the product.There are no soot marks, burn marks or any other mark indicating an issue with the wire set or the presents of wire fibers.The wires were inspected, and no damage was noted to the wires.There do not appear to be any pin holes in the foam.No hair or other debris appears to be present in the sample.However, in the photos of the patient, the patient has a lot of hair in the area where the pads were placed.This would prevent good contact between the electrodes and the patient¿s skin.Testing was performed on the electrode set and indicated that the wires are good and there is no disruption or damage to the wires.The sample was also put through 3 shocks at 360j, there were no sparks, no smoke, no burn, no issues during the testing.The results of the manufacturing facility investigation were unable to attribute any potential root causes associated with the manufacture of the product therefore no corrective or preventative actions are required at this time.We will continue to monitor reports and take actions as applicable.

Brand Name
MEDI-TRACE CADENCE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23480297
Report Number1423537-2025-00454
Device Sequence Number13319144
Product Code MKJ
UDI-Device Identifier20192253018889
UDI-Public(01)20192253018889(17)270531(10)515520X
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number22770R
Device Catalogue Number22770R-
Device Lot Number515520X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown